Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Unified integral inequalities comprising pathway operators

1 Department of HEAS (Mathematics), Rajasthan Technical University, Kota 324010, India
2 Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India

Special Issues: 2nd International Conference on Mathematical Modeling, Applied Analysis and Computation (ICMMAAC-19), August 8–10, 2019, JECRC University, Jaipur, India

In this article, we established generalized version of unified integral inequalities, comprising pathway fractional operators related to bounded functions whose bounds are also bounded functions. We reduce these results in some useful particular forms and also some well-known inequalities of the literature.
  Article Metrics

Keywords integral inequalities; pathway operator; fractional calculus; generalized fractional integral operators

Citation: A. M. Mishra, D. Kumar, S. D. Purohit. Unified integral inequalities comprising pathway operators. AIMS Mathematics, 2020, 5(1): 399-407. doi: 10.3934/math.2020027


  • 1. N. Ahmadmir, R. Ullah, Some inequalities of Ostrowski and Grüss type for triple integrals on time scales, Tamkang J. Math., 42 (2011), 415-426.    
  • 2. D. Baleanu, S. D. Purohit, J. C. Prajapati, Integral inequalities involving generalized Erdèlyi-Kober fractional integral operators, Open Math., 14 (2016), 89-99.
  • 3. D. Baleanu, S. D. Purohit, F. Ucar, On Gruss type integral inequality involving the Saigo's fractional integral operators, J. Comput. Anal. Appl., 19 (2015), 480-489.
  • 4. P. L. Chebyshev, Sur les expressions approximatives des integrales definies par les autres prises entre les mêmes limites, Proc. Math. Soc. Charkov, 2 (1882), 93-98.
  • 5. P. Cerone, S. S. Dragomir, New upper and lower bounds for the Chebyshev functional, J. Inequal. Pure App. Math., 3 (2002), Article 77.
  • 6. J. Choi, S. D. Purohit, A Gruss type integral inequality associated with Gauss hypergeometric function fractional integral operator, Commun. Korean Math. Soc., 30 (2015), 81-92.    
  • 7. Z. Dahmani, O. Mechouar, S. Brahami, Certain inequalities related to the Chebyshev's functional involving a Riemann-Liouville operator, Bull. Math. Anal. Appl., 3 (2011), 38-44.
  • 8. S. S. Dragomir, A generalization of Grüss's inequality in inner product spaces and applications, J. Math. Anal. Appl., 237 (1999), 74-82.    
  • 9. S. S. Dragomir, A Grüss type inequality for sequences of vectors in inner product spaces and applications, J. Inequal. Pure Appl. Math., 1 (2000), 1-11.
  • 10. S. S. Dragomir, Some integral inequalities of Grüss type, Indian J. Pure Appl. Math., 31 (2000), 397-415.
  • 11. S. S. Dragomir, Operator Inequalities of the Jensen, Čebyšev and Grüss Type, Springer Briefs in Mathematics, Springer, New York, 2012.
  • 12. S. S. Dragomir, S. Wang, An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Comput. Math. Appl., 13 (1997), 15-20.
  • 13. H. Gauchman, Integral inequalities in q-calculus, Comput. Math. Appl., 47 (2004), 281-300.    
  • 14. D. Grüss, Uber das maximum des absoluten Betrages von$\frac{1}{\left(b-a\right)} \int _{a}^{b}f\left(x\right)g\left(x\right)dx \, -\frac{1}{\left(b-a\right)^{2}} \int _{a}^{b}f\left(x\right) dx$ $\int _{a}^{b}g\left(x\right)dx$, Math. Z., 39 (1935), 215-226.
  • 15. S. L. Kalla, A. Rao, On Grüss type inequality for hypergeometric fractional integrals, Le Matematiche, 66 (2011), 57-64.
  • 16. V. Kiryakova, Generalized Fractional Calculus and Applications, (Pitman Res. Notes Math. Ser. 301), Longman Scientific & Technical, Harlow, 1994.
  • 17. D. Kumar, J. Singh, S. D. Purohit, et al. A hybrid analytic algorithm for nonlinear wave-like equations, Math. Model. Nat. Phenom., 14 (2019), 304.
  • 18. D. Kumar, J. Singh, K. Tanwar, et al. A new fractional exothermic reactions model having constant heat source in porous media with power, exponential and Mittag-Leffler Laws, Int. J. Heat Mass Transf., 138 (2019), 1222-1227.    
  • 19. Z. Liu, Some Ostrowski-Grüss type inequalities and applications, Comput. Math. Appl., 53 (2007), 73-79.    
  • 20. A. M. Mathai, A pathway to matrix-variate gamma and normal densities, Linear Algebra Appl., 396 (2005), 317-328.    
  • 21. A. M. Mathai, H. J. Haubold, Pathway model, superstatistics, Tsallis statistics and a generalize measure of entropy, Phys. A, 375 (2007), 110-122.    
  • 22. A. M. Mathai, H. J. Haubold, On generalized distributions and path-ways, Phys. Lett. A, 72 (2008), 2109-2113.
  • 23. M. Maticć, Improvment of some inequalities of Euler-Grüss type, Comput. Math. Appl., 46 (2003), 1325-1336.    
  • 24. McD A. Mercer, An improvement of the Grüss inequality, J. Inequa. Pure Appl. Math., 6 (2005), 1-4.
  • 25. D. S. Mitrinović, J. E. Pečarić, A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic, 1993.
  • 26. S. S. Nair, Pathway fractional integration operator, Fract. Calc. Appl. Anal., 12 (2009), 237-252.
  • 27. K. S. Nisar, S. D. Purohit, M. S. Abouzaid, et al. Generalized k-Mittag-Leffler function and its composition with pathway integral operators, J. Nonlinear Sci. Appl., 9 (2016), 3519-3526.    
  • 28. K. S. Nisar, S. D. Purohit, S. R. Mondal, Generalized k-Mittag-Leffler function and its composition with pathway integral operators, J. King Saud Univ. Sci., 28 (2016), 167-171.    
  • 29. B. G. Pachpatte, A note on Chebyshev-Grüss inequalities for differential equations, Tamsui Oxf. J. Math. Sci., 22 (2006), 29-36.
  • 30. S. D. Purohit, R. K. Raina, Chebyshev type inequalities for the Saigo fractional integrals and their q-analogues, J. Math. Inequal., 7 (2013), 239-249.
  • 31. S. D. Purohit, R. K. Raina, Certain fractional integral inequalities involving the Gauss hypergeometric function, Rev. Téc. Ing. Univ. Zulia, 37 (2014), 167-175.
  • 32. S. D. Purohit, F. Uçar, R. K. Yadav, On fractional integral inequalities and their q-analogues, Revista Tecnocientifica URU, 6 (2014), 53-66.
  • 33. R. K. Saxena, S. D. Purohit, D. Kumar, Integral inequalities associated with Gauss hypergeometric function fractional integral operators, Proc. Natl. Acad. Sci., India, Sect. A Phys. Sci., 88 (2018), 27-31.    
  • 34. J. Singh, D. Kumar, D. Baleanu, New aspects of fractional Biswas-Milovic model with MittagLeffler law, Math. Model. Nat. Phenom., 14 (2019), 303.
  • 35. J. Singh, D. Kumar, D. Baleanu, et al. On the local fractional wave equation in fractal strings, Math. Method. Appl. Sci., 42 (2019), 1588-1595.    
  • 36. J. Tariboon, S. K. Ntouyas, W. Sudsutad, Some new Riemann-Liouville fractional integral inequalities, Int. J. Math. Math. Sci., 6 (2014), Article ID 869434.
  • 37. G. Wang, H. Harsh, S. D. Purohit, et al. A note on Saigo's fractional integral inequalities, Turkish J. Anal. Number Theory, 2 (2014), 65-69.    
  • 38. G. Wang, K. Pei, Y. Chen, Stability analysis of nonlinear Hadamard fractional differential system, J. Franklin Inst., 356 (2019), 6538-6546.    
  • 39. G. Wang, X. Ren, Z. Bai, et al. Radial symmetry of standing waves for nonlinear fractional HardySchrödinger equation, Appl. Math. Lett., 96 (2019), 131-137.    


This article has been cited by

  • 1. Dumitru Baleanu, Pshtiwan Othman Mohammed, Shengda Zeng, Inequalities of trapezoidal type involving generalized fractional integrals, Alexandria Engineering Journal, 2020, 10.1016/j.aej.2020.03.039
  • 2. Shahid Khan, Muhammad Adil Khan, Saad Ihsan Butt, Yu-Ming Chu, A new bound for the Jensen gap pertaining twice differentiable functions with applications, Advances in Difference Equations, 2020, 2020, 1, 10.1186/s13662-020-02794-8
  • 3. Hong-Hu Chu, Saima Rashid, Zakia Hammouch, Yu-Ming Chu, New fractional estimates for Hermite-Hadamard-Mercer’s type inequalities, Alexandria Engineering Journal, 2020, 10.1016/j.aej.2020.06.040

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved